advertisement
Question
Posted by: PMS | 2004/03/11

Minerva

Hi Doc,
I've just started acne treatment Oratane, my doctot also put me on Minerva. I've noticed that my nipples are constantly sore, could this be cause by minerva or Oratane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably the Minerva. It tends to get better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement